The doctor told me he wanted me to try taking my birth control pills earlier (which ive been on for over 3 years now). He also said i might have a stomach ulcer but i didn’t pick up the pills he prescribed because they said they could cause heart problems & that because he was just guessing i saw it unnecessary. I remember when i started the 3 pack of the new brand of pills that it gave me acne which i never get or have gotten because of birth control. I also bled a lot while on these pills which didn’t happen ever before on the other 3 month packs. I started the throwing up a month after i started the new brand & the throwing up only went on for about 2 weeks.
I don’t know what to do anymore. The modern media and drug marketing campaigns have brainwashed us to believe that acid reflux, or GERD, is due to high stomach acid levels. This is nothing more than propaganda from people who make money when you believe their message. In 2009, there were 110 million prescriptions filled for acid suppressing drugs! Would Mother Nature create a situation in which almost 1 out of 3 people created too much acid to be healthy?
Until recently it has been impossible or difficult to accurately identify non-acid reflux and, therefore, to study whether or not non-acid reflux is injurious or can cause symptoms. One unresolved issue in GERD is the inconsistent relationships among acid reflux, heartburn, and damage to the lining of the esophagus (esophagitis and the complications).
The person swallows the capsule, and the transmitter reports the amount of acid in the gastrointestinal tract. Some surgical procedures, including gastric bypass surgery, can reduce the amount of acid the stomach produces. Zinc is necessary for the production of stomach acid.
If you’ve been diagnosed with GERD but aren’t getting adequate relief from your medications, call your doctor. You may need additional treatment for bile reflux.
For the arthritis, your body is probaly acid. You most likely need to bring your pH in balance. Drink alkaline beverages and eat an alkaline diet.Your problem should go away. Get some litmus paper and check your saliva and urine pH. 7.0 is neutral and where you want to be. Hope I have not over stayed my welcome.
- pylori bacteria and also by upper endoscopy.
- Another link between IBS and GERD symptoms may be gastrointestinal motility, referring to the process of moving food through the digestive system.
- I think she’s totally justified and validated in her feelings.
Tina, do you mix carbohydrates with protein?. If so stop.
now reading about low acid I’m not sure if I have that instead of acid reflux. Hey I’ve been suffering with diarrhea and nauseau and upper stomach pain for the last year. Can’t seem to process fats or sugars. I do have low stomach acid and on top of that h pylori, yeast parasites in my stomach. Have been on many herbal treatments in the last year and nothing is helping.
During laparoscopy, a small viewing device and surgical instruments are passed through several small puncture sites in the abdomen. This procedure avoids the need for a major abdominal incision. Antacids may be aluminum, magnesium, or calcium based. Calcium-based antacids (usually calcium carbonate), unlike other antacids, stimulate the release of gastrin from the stomach and duodenum.
Very few people realize the unhealthy eating habits and poor lifestyle choices that cause this condition. Medications. Taking antacids or medications prescribed to treat ulcers and acid reflux, such as PPIs, for a long period of time may also lead to hypochlorhydria. If you take these medications and are concerned that you have symptoms of low stomach acid, speak with your doctor before making changes to your medications. If complications of GERD, such as stricture or Barrett’s esophagus are found, treatment with PPIs also is more appropriate.